# SDR SIMA201906173004

- Difficulty date: June 13, 2019
- Submitted: June 17, 2019
- Operation: Air carrier
- Aircraft: N618AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145097
- Aircraft time: 45,511 hours, 41,137 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Control Module
- Condition: Odor
- Location: Cabin Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FA REPORTS PANGENT SMELL COMING FROM SERVICE DOOR BACK TO ROW 6-C/A-FOUND CABIN LIGHT CONTROL MODULE TO BE THE SOCRCE REMOVED AND REPLACED CONTROL MODULE ASSEMBLY IAW 145 AMM 33-21-01 OPS-CHECK GOOD NO FURTHER SMELL DETECTED
